| Model Number |
ADVIA CENTAUR CP IMMUNOASSAY SYSTEM |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on a advia centaur cp.The patient had 3 tnih samples collected.After the result from sample 3 correlated with sample 1, the customer reran sample 2 since it was inconsistent with the other results.The customer recentrifuged sample 2 and obtained a lower test result.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated tnih result.
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a falsely elevated high-sensitivity troponin i (tnih) result that was obtained on a patient sample on an advia centaur cp immunoassay system.Quality control (qc) and calibration recovered within ranges at the time of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.The cse found that the luminometer waste probe was partially occluded, causing build up in the luminometer.The cse styleted the probe, removed the luminometer rotor, and cleaned the rotor and luminometer housing.The cse then verified the system fluidics, the sample probe and reagent probe alignments.The customer ran qc which was found to be within ranges.Siemens further evaluated the event and concluded that the actions taken by the cse were normal troubleshooting activities and the potential cause could not be determined.The instrument is performing according to specifications.No further evaluation of this device is required.